Աստղաֆիզիկա =Астрофизика =Astrophysics

Эллиптические звездные диски: равновесные решения при наличии гало и в парах

Бисноватый-Коган, Г. С. (1983) Эллиптические звездные диски: равновесные решения при наличии гало и в парах. Աստղաֆիզիկա, 19 (1). pp. 65-78.

[img]
Preview
PDF
Download (2074Kb) | Preview
    Item Type: Article
    Additional Information: Elliptical stellar disks: equilibrium solutions in the presence of halo and in binary systems.
    Uncontrolled Keywords: Bisnovatyi-Kogan G. S.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 09 Sep 2013 15:42
    Last Modified: 09 Sep 2013 15:42
    URI: http://astro.asj-oa.am/id/eprint/2959

    Actions (login required)

    View Item